# SDR CALA2025102110345

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 88,251 hours, 20,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: W5002005618
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

MULTIPLE INTERMITTENT RT ENGINE FIRE WARNINGS DURING CLIMB/CRUISE.  RT ENGINE FIRE LOOP 2 INITIALLY INOPERATIVE IAW MEL, FIRE WARN WOULD HAVE WENT OFF DUE TO FAULT IN LOOP 1. FOUND POSITIVE FIX FOR RT ENG. FIRE LOOP 2.  MEL CLEARED. NO FAULTS NOTED FOR RT ENG FIRE LOOP 1.  REF AMM 26-11-00. NO HISTORY NOTED FOR LOOP 1. DUE TO DIVERSION, AWAITING ADVICE FROM TOMC ON HOW TO PROCEED.  NO FURTHER MAINTENANCE ACTION REQUIRED. OK FOR SERVICE.
